# SDR SWAA2025062383787

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 44,634 hours, 20,950 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE LOOSE <[01]. TIGHTNED R1 DOOR ASSIST HANDLE IAW B 737 AMM 2-41-31-400-802-NG.  TQ WRENCH T8349R DUE 23/OCT/25; [02] TIGHTNED R1 DOOR ASSIST HANDLE IAW B 737 AMM 2-41-31-400-802-NG.  TQ WRENCH T8349R DUE 23/OCT/25.
